Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Phen/Fen -> Depression -> St. John's Wort -> Glauc

Posted by Kay on November 6, 1999, at 1:19:57

For the sake of brevity, (my fingers from retyping this), and space, here we go!

-- 8 mos b4 phen/fen was d/c'd by FDA, was Rx'd it for wt. loss and did well.
-- 6 mos later "quicksand" type depression graduating to 2 mos of hvy dep. totalling 8 mos dep.
-- 85% wt returned, sought med help, Rx'd fen (alone)
-- due to bad bus. ethics (not medical!), d/c'd fen
-- doing ok w/ wt loss due to nutrition counseling/exercise/etc
-- began to sink again with dep
-- researched St John's Wort, started, did ok; Gradual decrease (not a pill popper), stayed ok for awhile.
-- dep returned - BAD! Learned St John's linked to Glaucoma. YIKES! G runs in family RAMPID!
-- don't want anti-dep meds that cause me to gain weight (already climbing AGAIN, durnit!), but dep sinking in really bad (yes, seeking help, but want to be INFORMED!). After all, doesn't weight gain = depression? ::wink::
-- is returning to Fen a good idea?

ALSO: Is it true once synthetic seretonin is intro'd it causes natural ser to decrease or d/c?
Will ser replacements be a way of life?

Thanks so much for any direction, information, etc. you can pass along to me. Yes, I realize a doc is the only true remedy, but we all know what that may mean too! :)




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Kay thread:14655